# SDR DALA2023092007724

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON CUSP WEB X=+57 STA 444, 517, 523, 544 TO 557, 608, 646 TO 660, AND 804 AT CPAX. WITH AN ORIGINAL THICKNESS=0.020 INCHES AND REMAINING THICKNESS=0.014 INCHES THEREFORE AREAS ARE OUT LIMITS PER B717-200 SRM 53-00-55-1A PROCEDURE 1, ALLOWABLE DAMAGE 1, PAR 4 C, FIG 101 AND DC-MD/BOEING NDT SPM PART 4, 04-00-06 PAR 4 FIG 9. SUMMARY OF NRC 00611: COROSION LEVEL 2. CUSP WEB X=+57 STA 444, 517, 523, 544 TO 557, 608, AND 804 WAS REPAIRED PER B717 SRM 53-00-55-2R-4 FIG 215 AND FIG 216 AND BTW STA 646 TO 660 WAS REPLACED WITH NRC 00400. (LP #2977775)
